Alert archive / Washington / High Wind Warnings in 2010

High Wind Warning 13, NWS Seattle, WA

November 22, 2010San Juan County, Washington

NWS Seattle, WA issued this high wind warning at Nov 22, 2010, 9:16 AM PST for San Juan County, Washington. It took effect at Nov 22, 2010, 12:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 22, 2010, 9:16 AM PST (17:16 UTC)
In effect from
Nov 22, 2010, 12:00 PM PST
Expired
Nov 23, 2010, 4:00 AM PST
In force
16 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 5.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2010-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2010-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WWUS76 KSEW 221716
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
916 AM PST MON NOV 22 2010

WAZ001-503-230215-
/O.UPG.KSEW.WI.Y.0022.101122T2000Z-101123T0800Z/
/O.NEW.KSEW.HW.W.0013.101122T2000Z-101123T1200Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
916 AM PST MON NOV 22 2010

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST TUESDAY FOR WESTERN
WHATCOM COUNTY AND THE SAN JUAN ISLANDS...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING FOR WESTERN WHATCOM COUNTY AND THE SAN JUAN ISLANDS
WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. THE WIND ADVISORY IS
NO LONGER IN EFFECT.


* SOME AFFECTED LOCATIONS...BELLINGHAM...EASTSOUND.

* TIMING...WINDS WILL INCREASE LATER THIS AFTERNOON AS A SURFACE
  LOW MOVES INTO SOUTHWESTERN WASHINGTON AND NORTHWESTERN OREGON.

* WINDS...NORTHERLY 30 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS
  THOSE AREAS PRONE TO FRASER OUTFLOW OR EXPOSED TO STRONG
  NORTHERLY FLOW.

* IMPACTS...THE STRONG WINDS COMBINED WITH TEMPERATURES IN THE MID
  20 TO LOWER 30S WILL MAKE FOR WIND CHILL READINGS IN THE SINGLE
  DIGITS AND TEENS. WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH CAN
  SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED
  TREES...AND CAUSE LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...
AND DESTROY PROPERTY.

&&

$$

WAZ506-510-230215-
/O.EXT.KSEW.WI.Y.0022.101122T2000Z-101123T1200Z/
WESTERN SKAGIT COUNTY-ADMIRALTY INLET AREA-
916 AM PST MON NOV 22 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY FOR WESTERN
SKAGIT COUNTY AND THE ADMIRALTY INLET AREA...

THE WIND ADVISORY FOR WESTERN SKAGIT COUNTY AND THE ADMIRALTY
INLET AREA IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY.

* SOME AFFECTED LOCATIONS...MOUNT VERNON...ANACORTES...WHIDBEY
  ISLAND...AND PORT TOWNSEND.

* TIMING...WINDS WILL INCREASE LATER THIS AFTERNOON AS A SURFACE
  LOW MOVES INTO SOUTHWESTERN WASHINGTON AND NORTHWESTERN OREGON.

* WINDS...NORTHERLY 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS 
  THOSE AREAS PRONE TO FRASER OUTFLOW OR EXPOSED TO STRONG 
  NORTHERLY FLOW.

* IMPACTS...THE STRONG WINDS COMBINED WITH TEMPERATURES IN THE MID
  20 TO LOWER 30S WILL MAKE FOR WIND CHILL READINGS IN THE SINGLE
  DIGITS AND TEENS. WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH CAN
  SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED
  TREES...AND CAUSE LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU PLAN TO USE AN ALTERNATE SOURCE OF HEAT OR ELECTRICITY
OBSERVE ALL SAFETY PRECAUTIONS TO AVOID CARBON MONOXIDE
POISONING...ELECTROCUTION...OR A FIRE. PORTABLE GENERATORS SHOULD
ONLY BE USED OUTDOORS IN A DRY AND WELL VENTILATED AREA. DO NOT
USE A BARBECUE GRILL TO HEAT YOUR HOME AS IT CAN LEAD TO CARBON
MONOXIDE POISONING AND/OR A FIRE.

&&

$$
KAM

WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
984 
WWUS76 KSEW 230025
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
425 PM PST MON NOV 22 2010

WAZ001-503-230830-
/O.CON.KSEW.HW.W.0013.000000T0000Z-101123T1200Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
425 PM PST MON NOV 22 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY FOR
WESTERN WHATCOM COUNTY AND THE SAN JUAN ISLANDS...

A HIGH WIND WARNING FOR WESTERN WHATCOM COUNTY AND THE SAN JUAN
ISLANDS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY.

* SOME AFFECTED LOCATIONS...BELLINGHAM...EASTSOUND.

* TIMING...WINDS WILL RISE A LITTLE MORE THIS EVENING THEN FINALLY
  BEGIN EASING LATE TONIGHT.

* WINDS...NORTHERLY 30 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS 
  THOSE AREAS PRONE TO FRASER OUTFLOW OR EXPOSED TO STRONG 
  NORTHERLY FLOW. 

* IMPACTS...THE STRONG WINDS COMBINED WITH TEMPERATURES IN THE
  MID 20 TO LOWER 30S WILL MAKE FOR WIND CHILL READINGS IN THE 
  SINGLE DIGITS AND TEENS. WINDS OF 30 TO 35 MPH WITH GUSTS TO 
  50 MPH CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR 
  SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...
AND DESTROY PROPERTY.

&&

$$

WAZ506-510-230830-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-101123T1200Z/
WESTERN SKAGIT COUNTY-ADMIRALTY INLET AREA-
425 PM PST MON NOV 22 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY FOR
WESTERN SKAGIT COUNTY AND THE ADMIRALTY INLET AREA ...

A WIND ADVISORY FOR WESTERN SKAGIT COUNTY AND THE ADMIRALTY INLET AREA
REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY.

* SOME AFFECTED LOCATIONS...MOUNT VERNON...ANACORTES...WHIDBEY 
  ISLAND...AND PORT TOWNSEND. 

* TIMING...WINDS WILL INCREASE THIS EVENING THEN FINALLY EASE LATE
  TONIGHT. 

* WINDS...NORTHERLY 25 TO 35 MPH WITH POSSIBLE GUSTS TO 50 MPH
  ACROSS THOSE AREAS PRONE TO FRASER OUTFLOW OR EXPOSED TO STRONG
  NORTHERLY FLOW.

* IMPACTS...THE STRONG WINDS COMBINED WITH TEMPERATURES IN THE
  MID 20 TO LOWER 30S WILL MAKE FOR WIND CHILL READINGS IN THE 
  SINGLE DIGITS AND TEENS. WINDS OF 30 TO 35 MPH WITH GUSTS TO 
  50 MPH CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR 
  SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU PLAN TO USE AN ALTERNATE SOURCE OF HEAT OR ELECTRICITY
OBSERVE ALL SAFETY PRECAUTIONS TO AVOID CARBON MONOXIDE
POISONING...ELECTROCUTION...OR A FIRE. PORTABLE GENERATORS SHOULD
ONLY BE USED OUTDOORS IN A DRY AND WELL VENTILATED AREA. DO NOT
USE A BARBECUE GRILL TO HEAT YOUR HOME AS IT CAN LEAD TO CARBON
MONOXIDE POISONING AND/OR A FIRE.

&&

$$

KAM

WWW.WEATHER.GOV/SEATTLE
789 
WWUS76 KSEW 230604
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1004 PM PST MON NOV 22 2010

WAZ506-510-230715-
/O.CAN.KSEW.WI.Y.0022.000000T0000Z-101123T1200Z/
WESTERN SKAGIT COUNTY-ADMIRALTY INLET AREA-
1004 PM PST MON NOV 22 2010

...WIND ADVISORY IS CANCELLED FOR WESTERN SKAGIT COUNTY AND THE
ADMIRALTY INLET AREA.

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND
ADVISORY FOR WESTERN SKAGIT COUNTY AND THE ADMIRALTY INLET AREA.

$$

WAZ001-503-231200-
/O.CON.KSEW.HW.W.0013.000000T0000Z-101123T1200Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
1004 PM PST MON NOV 22 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY FOR
WESTERN WHATCOM COUNTY AND SAN JUAN COUNTY...

A HIGH WIND WARNING FOR WESTERN WHATCOM COUNTY AND SAN JUAN COUNTY
REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY.

* SOME AFFECTED LOCATIONS...BELLINGHAM...EASTSOUND.

* TIMING...WINDS WILL BEGIN EASING LATE TONIGHT.

* WINDS...NORTHEAST 30 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS
  THOSE AREAS PRONE TO FRASER OUTFLOW OR EXPOSED TO STRONG
  NORTHERLY FLOW.

* IMPACTS...THE STRONG WINDS COMBINED WITH TEMPERATURES IN THE MID
  20S WILL MAKE FOR WIND CHILL READINGS IN THE SINGLE DIGITS AND
  TEENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...
AND DESTROY PROPERTY.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Nov 22, 4:00 AM PST, 5 hours 16 minutes earlier.

Area forecast discussion, Nov 22, 4:00 AM PST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
400 AM PST MON NOV 22 2010

.SYNOPSIS...A COLD UPPER LEVEL LOW WILL MOVE OVER WESTERN WASHINGTON
THIS AFTERNOON. A WINTER WEATHER ADVISORY IS IN EFFECT FOR WESTERN
WASHINGTON THROUGH EARLY THIS EVENING. CLEARING IS EXPECTED LATER
TONIGHT INTO TUESDAY WITH COLD TEMPERATURES AS THE LOW MOVES OFF TO
THE EAST. THE WEATHER IS EXPECTED TO RETURN TO SEASONABLE
TEMPERATURES WITH RAIN AFTER THE MIDDLE OF THE WEEK.

&&

.SHORT TERM...SATELLITE IMAGERY SHOWS SHORTWAVE NUMBER TWO HEADING
TOWARD WESTERN WASHINGTON THIS MORNING. AT 11Z THE SHORTWAVE WAS IN
THE VICINITY OF THE QUEEN CHARLOTTES. WSR-88D ALREADY STARTING TO
LIGHT UP WITH A FEW SNOW FLURRIES OVER THE AREA. THE SNOW FLURRIES
WILL CONTINUE THROUGH THE MORNING HOURS AS THE SHORTWAVE MAKES ITS
WAY DOWN THE BRITISH COLUMBIA COASTAL WATERS. THE SHORTWAVE WILL
MOVE INTO WESTERN WASHINGTON THIS AFTERNOON. THIS COMBINED WITH AN
UPPER LEVEL LOW MOVING DOWN FROM THE NORTH OVER THE AREA WILL
INCREASE THE PRECIPITATION OVER MOST OF WESTERN WASHINGTON THIS
AFTERNOON. COLD AIR ALREADY IN PLACE ACROSS THE AREA WITH
TEMPERATURES BELOW FREEZING ACROSS THE CWA AT 11Z. SURFACE GRADIENTS
ARE ALREADY NORTHERLY AND WITH THE CLOUD COVER IN PLACE TEMPERATURES
WILL NOT WARM UP AT ALL THIS MORNING. IN FACT WITH THE INCREASING
NORTHERLY GRADIENTS THIS AFTERNOON PULLING DOWN ANOTHER SHOT OF
MODIFIED ARCTIC AIR INTO THE AREA TEMPERATURES WILL ACTUALLY DROP
THIS AFTERNOON. SNOWFALL AMOUNTS WILL INCREASE FROM NORTH TO SOUTH
WITH LITTLE IF ANY SNOW EXPECTED AROUND BELLINGHAM WITH UP TO 1 TO 3
INCHES OF SNOW FROM SEATTLE SOUTHWARD THIS AFTERNOON INTO THE EARLY
EVENING HOURS. EXPECT THE HIGHEST AMOUNTS WHERE THE CONVERGENCE SETS
UP BETWEEN THE LOW LEVEL NORTHERLY WINDS MEETING UP WITH THE
SOUTHERLY WINDS INDUCED BY THE DEVELOPING SURFACE LOW. AT THE POINT
IT LOOKS LIKE THE SURFACE LOW WILL DEVELOP OFF THE COAST THIS
MORNING AND MOVE INLAND SOMEWHERE BETWEEN OLYMPIA AND PORTLAND THIS
AFTERNOON. THE 1 TO 3 INCH SNOW AMOUNTS ARE A LITTLE HIGHER THAN THE
CURRENT MODELS ARE PREDICTING FOR THE SEATTLE AREA BUT MODEL CROSS
SECTIONS SHOW VERY STRONG LIFT OVER THE AREA LATER THIS MORNING INTO
THE AFTERNOON HOURS WHICH SHOULD HELP ENHANCE THE PRECIPITATION
RATES AS THE SHORTWAVE ARRIVES. AS THE SURFACE LOW DEVELOPS TO THE
SOUTH THIS AFTERNOON THE NORTHERLY SURFACE GRADIENTS WILL INCREASE
WITH THE FRASER OUTFLOW WINDS OVER THE NORTHWEST INTERIOR PICKING UP
TO ADVISORY LEVELS THIS AFTERNOON INTO THE EVENING HOURS. UPPER
LEVEL LOW AND THE SHORTWAVE MOVING EAST QUICKLY TONIGHT WITH DRY
NORTHERLY FLOW ALOFT DEVELOPING. SURFACE GRADIENTS WILL RELAX WITH
THE WINDS DECREASING OVERNIGHT. SKIES CLEARING OUT BY TUESDAY
MORNING LEAVING JUST A CLEAR AND COLD DAY IN STORE FOR THE AREA.
HIGH TEMPERATURES BOTH TODAY AND TUESDAY WILL BE BELOW FREEZING
ACROSS MOST OF WESTERN WASHINGTON. THIS IS A RARE EVENT FOR NOVEMBER.
AT SEA-TAC THERE HAVE ONLY BEEN 14 DAYS IN THE HISTORY OF THE
AIRPORT WEATHER RECORDS...WHICH GO BACK TO 1945...WHERE THE HIGH HAS
BEEN 32 DEGREES OR LESS IN NOVEMBER...NOVEMBER 12-17 1955...NOVEMBER
21-24 AND 28-30 1985 AND NOVEMBER 28TH 2006. LOW TEMPERATURES BOTH
TONIGHT AND TUESDAY NIGHT WILL BE WELL BELOW FREEZING. THERE IS A
CHANCE THE COLDER LOCATIONS WILL GET INTO THE SINGLE DIGITS TUESDAY
NIGHT. TEMPERATURES WILL BEGIN TO MODERATE ON WEDNESDAY AS AN UPPER
LEVEL RIDGE BUILDS OFF THE COAST. A WEAK DISTURBANCE MOVING OVER THE
TOP OF THE RIDGE WILL TRY TO MOVE INTO WESTERN WASHINGTON BUT AT
THIS POINT IT LOOKS LIKE THE SYSTEM WILL DISSIPATE BEFORE IT REACHES
THE AREA. WILL KEEP A CHANCE OF SHOWERS IN THE FORECAST JUST FOR THE
COAST ON WEDNESDAY. FELTON

.LONG TERM...UPPER LEVEL RIDGE WEAKENING AND MOVING OVER WESTERN
WASHINGTON ON THURSDAY. MODELS IN FAIRLY GOOD AGREEMENT IN BRINGING
A WARM FRONT CLOSE ENOUGH TO THE AREA TO HAVE A CHANCE OF RAIN IN
THE FORECAST FOR THANKSGIVING. TRAILING COLD FRONT MOVING INTO
WESTERN WASHINGTON ON FRIDAY WITH THE PRECIPITATION OUT AHEAD OF THE
FRONT SPREADING INTO THE AREA THURSDAY NIGHT. A COOL UPPER LEVEL
TROUGH SETS UP OFF THE COAST FRIDAY NIGHT AND SATURDAY WITH A LESS
ORGANIZED SYSTEM MOVING INTO THE AREA ON SATURDAY. MODEL SOLUTIONS
DISAGREE ON THE TIMING OF THIS FEATURE WITH THE GFS A LITTLE SLOWER
WHILE THE ECMWF BRING THE SYSTEM THROUGH FAST ENOUGH TO SHOW SOME
IMPROVEMENT IN THE WEATHER FOR SUNDAY. NOT ENOUGH CONFIDENCE IN
EITHER SOLUTION TO CHANGE THE FORECAST AND WILL STAY WITH THE LIKELY
POPS THROUGH THE WEEKEND. FELTON

&&

.HYDROLOGY...THERE IS NO INDICATION THAT A FLOOD PRODUCING PATTERN
WILL DEVELOP WITHIN THE NEXT TEN DAYS.

&&

.AVIATION...AN UPPER TROUGH OVER CENTRAL BRITISH COLUMBIA WILL MOVE
SOUTH WITH AN UPPER LOW FORMING AND MOVING OVER WESTERN WASHINGTON
THIS AFTERNOON AND EVENING. AT THE SURFACE...HIGH PRESSURE WILL
BUILD OVER SOUTHERN BRITISH COLUMBIA WITH A LOW DEVELOPING OVER
NORTHWEST OREGON TODAY. AIR UNSTABLE. NORTHERN AREAS GENERALLY DRY.
LOW AND MID LEVEL MOISTURE FROM ABOUT EVERETT SOUTHWARD.

CONDITIONS WILL DETERIORATE TODAY FROM ABOUT EVERETT SOUTHWARD AS
THE NEXT NORTHERLY SURGE DEVELOPS AND SNOW BECOMES WIDESPREAD.
LOCATIONS FARTHER NORTH SHOULD SEE LIMITED...IF ANY LOW CLOUDS AND
SNOW TODAY.

KSEA...NORTH WIND AROUND 10 KT THIS MORNING WILL RISE TO 15 TO 25 KT
THIS AFTERNOON AND EVENING WITH GUSTS UP TO 35 KT POSSIBLE. CLOUDS
WILL GRADUALLY LOWER EARLY THIS MORNING WITH FLURRIES...THEN MORE
STEADY SNOW IS EXPECTED LATE THIS MORNING AND AFTERNOON.
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE LATE THIS MORNING
THROUGH EARLY EVENING. SCHNEIDER

&&

.MARINE...NORTHERLY GRADIENTS EXPECTED TO INCREASE LATER TODAY
BRINGING GALES FORCE WINDS MOST WATERS IN RESPONSE TO AN UPPER LOW
DROPPING DOWN FROM THE NORTH AND A SURFACE LOW FORMING OVER
NORTHWEST OREGON. THE SURFACE HIGH OVER BRITISH COLUMBIA WILL WEAKEN
AND SLIDE SOUTHEAST TUESDAY AND A WEAK PACIFIC FRONTAL SYSTEM WILL
APPROACH THE COASTAL WATERS FROM THE WEST. THIS WILL TURN THE LOW
LEVEL GRADIENTS MORE EAST/SOUTHEAST. THE FRONT WILL MOVE INTO THE
OUTER WATERS WEDNESDAY LIKELY BRINGING SOME SMALL CRAFT ADVISORY
SOUTHEAST WINDS TO THE COASTAL WATERS. A STRONGER FRONTAL SYSTEM
WILL LIKELY BRING SMALL CRAFT ADVISORY SOUTHEAST WINDS TO MOST OF
THE WATERS THURSDAY OR FRIDAY. SCHNEIDER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR ALL AREAS
     EXCEPT PARTS OF THE NORTH INTERIOR THROUGH THIS EVENING.

     WIND ADVISORY IS IN EFFECT FOR SAN JUAN COUNTY...WESTERN
     WHATCOM AND SKAGIT COUNTIES...AND THE ADMIRALTY INLET AREA
     THIS AFTERNOON AND EVENING.

PZ...GALE WARNING OUTER COASTAL WATERS...CENTRAL AND EAST
     STRAIT...NORTHERN INLAND WATERS...ADMIRALTY INLET...AND
     PUGET SOUND AND HOOD CANAL.

     SMALL CRAFT ADVISORY INNER COASTAL WATERS AND WEST ENTRANCE.

FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 8:38 PM PSTGale WarningSEW3 hr
Nov 21, 9:46 PM PSTWind AdvisorySEWSan Juan24 hr
Nov 22, 9:37 AM PSTWinter Storm WarningSEW12 hr
Nov 22, 11:19 AM PSTHeavy Freezing Spray AdvisorySEW21 hr

Nearby

High Wind Warnings in Washington, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.